Depakote and Hair Loss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 6/2/2008 12:51 PM (GMT -7)   
I have read that Depakote can cause hair loss.  I notice that my hair is falling out at a greater than normal rate when I comb it.  Please tell me that all my hair isn't going to fall out!
Georgie Girl


Carenpolar
Veteran Member


Date Joined Mar 2007
Total Posts : 672
   Posted 6/2/2008 2:52 PM (GMT -7)   
/zyprexa is making my hairi fall out

missflip
Regular Member


Date Joined May 2008
Total Posts : 163
   Posted 6/2/2008 3:03 PM (GMT -7)   
Georgia Girl, I have to tell you that Depakote does make your hair fall out!! I had really thick long hair and when I took it for 8 months, my hair got really thin and I had to cut it off really short so that it looked alright!!! I hated it short too. But after I changed meds and got off of it my hair grew back thicker and actually curly. It has taken me three years to get it back to the same length as before. Depakote also gave me the shakes really bad. I could barely write legibly. It was a bad drug for me. Hang in there though. If it works, that is a good thing!!

Missflip
"I'm not crazy; I'm just a little unwell."  Matchbox Twenty

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:26 PM (GMT -7)
There are a total of 2,734,855 posts in 301,251 threads.
View Active Threads


Who's Online
This forum has 151362 registered members. Please welcome our newest member, RubberDucky.
341 Guest(s), 11 Registered Member(s) are currently online.  Details
PeteZa, Laker7491, RubberDucky, hateuc, Rikky1, blksteeda, Steve n Dallas, gilly2, straydog, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer